liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Incompleteness of First-Order Temporal Logic with Until
Institute of Informatics, Warsaw University.
Institute of Informatics, Warsaw University.
1988 (English)In: Theoretical Computer Science, ISSN 0304-3975, Vol. 57, no 2-3, 317-325 p.Article in journal (Refereed) Published
Abstract [en]

The results presented in this paper concern the axiomatizability problem of first-order temporal logic with linear and discrete time. We show that the logic is incomplete, i.e., it cannot be provided with a finitistic and complete proof system. We show two incompleteness theorems. Although the first one is weaker (it assumes some first-order signature), we decided to present it, for its proof is much simpler and contains an interesting fact that finite sets are characterizable by means of temporal formulas. The second theorem shows that the logic is incomplete independently of any particular signature.

Place, publisher, year, edition, pages
Elsevier, 1988. Vol. 57, no 2-3, 317-325 p.
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-74991DOI: 10.1016/0304-3975(88)90045-XOAI: oai:DiVA.org:liu-74991DiVA: diva2:499746
Available from: 2012-02-13 Created: 2012-02-13 Last updated: 2012-02-21

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szalas, Andrzej
In the same journal
Theoretical Computer Science
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 102 hits
ReferencesLink to record
Permanent link

Direct link